# SDR FDEA201003090691

- Difficulty date: March 9, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143N53401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SIDE PANEL LBL 19.00 ATTACHED TIE DOWN FOUND WTIH SURFACE CORROSION AS MARKED AT STA 640. STA 640 TIE DOWN FITTING CORROSION REPAIR CARRIED OUT IAW EA NR F-5340-134430.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
